# SDR CALA2023062802040

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 66,911 hours, 29,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR964421
- Condition: Broken
- Location: Row 22 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 22LH EMERGENCY PATHWAY LIGHTING CONNECTOR BROKEN PER STS NR 0017. DURING T/S FOUND BROKEN TERMINAL OF THE EMERGENCY ESCAPE PATHWAY LIGHT. REPLACED TERMINAL PER EPSM 20-48-14-01 STEP B. PREFORMED OP CHECK PER A319 AMM 33-51-00-710-008-A. SYSTEM CHECK GOOD.
